# SDR UALA2010081703002

- Difficulty date: August 16, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 56,150 hours, 20,621 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE STR 41R IS CORRODED BETWEEN FRAMES 58 AND FRAME 59 BASE N-R D6219Y.  MAJOR REPAIR ACCOMPLISHED: REMOVED CORROSION. DAMAGE FOUND OUT OF LIMITS. REMOVED DAMAGED SECTION OF STRINGER. ACP NDT OF CUT ENDS NO DEFECTS. FABRICATED & INSTALLED REPAIR STRINGER & 2 EA STRINGER SPLICES.
